Minkowski-type inequalities for two variable Stolarsky means

Czinder Péter and Páles Zsolt: Minkowski-type inequalities for two variable Stolarsky means. In: Acta scientiarum mathematicarum, (69) 1-2. pp. 27-47. (2003)

[thumbnail of math_069_numb_001_002_027-047.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 27-47
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38667/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 45-47.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:49
URI: http://acta.bibl.u-szeged.hu/id/eprint/15953

Actions (login required)

View Item View Item